# SDR AALA20010163

- Difficulty date: January 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FORWARD UPPER CHORD OF FS 1130 FLOORBEAM LBL 26-60.  BLENDED OUT CORROSION AND INSTALLED REPAIR STRAP PER AARD 53-10-07-1.  (M)
